Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2010, Article ID 702314, 7 pages
Review Article

Bone Diseases of the Jaws

Department of Pathology, Radboud University Nijmegen Medical Center, HP 824, P. O. Box 9101, 6500 HB Nijmegen, The Netherlands

Received 11 November 2009; Accepted 2 February 2010

Academic Editor: Paul C. Edwards

Copyright © 2010 Pieter Johannes Slootweg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pieter Johannes Slootweg, “Bone Diseases of the Jaws,” International Journal of Dentistry, vol. 2010, Article ID 702314, 7 pages, 2010.